# SDR QMLA2013102113147

- Difficulty date: October 21, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N3842
- Make and model: Urocop EC 135 P2
- Aircraft serial: 428
- Aircraft time: 2,566 hours, 9,255 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: L533M2001102
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING ACFT PREFLIGHT INSPECTION, NOTICED A CRACK IN THE LT SIDE, NR 1 XY TRANSMISSION MOUNT OF THE FORWARD INNER BOLT SUPPORT.  THE CRACK WAS REPORTED TO THE BASE MECHANIC IMMEDIATELY UPON DISCOVERY. MECHANIC IMMEDIATELY INSPECTED THE SUSPECT COMPONENT AND CONFIRMED THAT THE COMPONENT HAD INDEED SUFFERED A CRACK AND FAILURE.  AT THIS TIME, DISCUSSED WITH MECHANIC, THAT KY-1 WOULD BE TAKEN OUT OF SERVICE TO WHICH THE CYCLIC WAS "RED SOCKED"AND INFORMED AIR-COMM THAT KY-1 WOULD BE "OUT OF SERVICE" INDEFINETELY PENDING FURTHER MAINTENACE AND INSPECTION.  AT THIS TIME, MADE A ENTRY IN TO THE ACFT LOG BOOK INDICATING THE DISCOVERY OF SUCH CRACK IN EFFECT GROUNDING THE ACFT AND REMOVING THE ACFT AND BASE FROM SERVICE. THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION AS THE NECESSARY MATERIALS AND MANPOWER ARE BEING ACQUIRED.
